# SDR CA190610004

- Difficulty date: June 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,492 hours
- Engine: Pwc PW150A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 60070503
- Condition: Failed
- Location: Parking Brake
- Part time: 9,940 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER START, UNABLE TO RELEASE PARK BRAKE. MAINTENANCE FOUND THE PARK BRAKE VALVE FAILED. VALVE REPLACED, TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190610004)
